Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Got yellow discharge after unprotected sex. Took pills for gonnerea. Why there is a pain in urethra?

im 24 year old male. On Nov. 27th, i went to planned parenthood and took pills and the shot for Gonnerea. The days prior, on the 23rd i had unprotected sex and 3 days later on the 26th i noticed yellowish whitish discharge and extreme burning pain while urinating which was gonnerea, just overall discomfort. @ planned parenthood, they advised me not to have sex for atleast 7 days, which i waited atleast 3 weeks. All symptoms seemed to dissapear after 4 or 5 days. on Dec. 11 i had protected sex and soon after in the same day i started to notice that the tip of my penis head was really moist inside as if precum.(wet looking) Took a shower and completely dried off and eventually the moistness came back. When i open penis hole, it looks fine but, its when the walls come together to form hole is when the liquid forms from the moistness. Sometimes when left untoched, tip of penis will be stuck together. I have no discharge, or irration nor burning urination . Liquid leaks out only when i open and then close the tip of my penis that it seems to start to form and it doesnt happen all the time. On SOME occasions, i get very slight jolt pain in urethra , very annoying. on DEC. 19th i was treated for trich and the dr. said symtoms should go away in 3 days...everything looked fine but eventually started coming slowly...ANY HELP PLEASE???
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.urethritis is one of the complications of gonorrhea.take short course of azithromycin which helps to decrease in leaking of liquid and pain
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor